Uniform bounds in noetherian rings.
Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 203-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__107_1_143963,
author = {Craig Huneke},
title = {Uniform bounds in noetherian rings.},
journal = {Inventiones mathematicae},
pages = {203--224},
year = {1992},
volume = {107},
number = {1},
zbl = {0756.13001},
url = {http://geodesic.mathdoc.fr/item/IM_1992__107_1_143963/}
}
Craig Huneke. Uniform bounds in noetherian rings.. Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 203-224. http://geodesic.mathdoc.fr/item/IM_1992__107_1_143963/